# SDR REXA2016032200415

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,813 hours, 20,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 EXTERNAL E LIGHT INOPERATIVE.  R & R NR 1 EXTERNAL E LIGHT IAW AMM 33-51-21.  OPERATIONS CHECKED GOOD.
